# SDR SWAA2020030442130

- Difficulty date: January 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,360 hours, 24,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M2335 BATTERY INOP. / REPLACED M2335 BATTERY AND PERFORMED SATISFACTORY / INSTALLATION TEST OF SERVICEABLE REPLACEMENT      / BATTERY PER AMM 33-51-06-960-805.
